# SDR DXTA2022092671040

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 14,935 hours, 11,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: FORWARD DROPPED AISLE LIGHTS DO NOT WORK // SIGNOFF// ARRIVED AT AIRCRAFT AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM AND FUNCTIONAL CHECK OF EMERGENCY BATTERY LIGHTING PACK IAW CE-560 AMM 33-50-00. NO DEFECTS NOTED AT THIS TIME. NOTIFIED MCC OF FINDINGS.
